# SDR SIMA200304806

- Difficulty date: February 11, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED BELOW SRM LIMITS AROUND THE NUTPLATES.  CUT OUT CORRODED AREAS THAT WREE BELOW .040 INCH, OTHER CORRODED AREAS WERE BLENDED.  FABRICATED A FORWARD UPPER NUTPLTAE DOUBLER AND LOWER NUT PLATE AND DOUBLER FOR MID AND AFT NUTPLATE. REPAIR DONE IAW EMB IC2003-145/0496 DATED FEB 7, 2003 AND EMB SRM (SRM EMB-145/1142 REV 20) CHAPTERS 51-40-02, 51-20-03, 51-40-04, 51-40-06 AND 53-21-02.  (M)
